Used hydroquinone for long. Had side effect which are recovered now, want to have lighter complexion again?

I hv usd hdrquinon crm i.e. skinlite crm 4 abt 1 & hlf yr.In start the result ws very good as it ws wintr for 2-3 mnths, in sumer I got a pimpls & drker skin. stil I usd it fr 1 year. thn I stoped usng it. Bt pimples did not go. I consulted doctor and applied cream provided by him for 2 months and then stopped using anything on my face. It took 1 yr to recver completely. Now after 2 years.I am again usng crm frm last 4 wks bt I not get benefit bt making me more darker.Please help

Doctor Answers 1

Used hydroquinone for long. Had side effect which are recovered now, want to have lighter complexion again?

Thanks for your query. You should stop using that cream right away. There are multiple other options available getting a fairer complexion. You should try rev light laser as they do make skin fairer. Apart from that you can undergo peels which also help in resurfacing and lightening. You can visit a dermatologist and get a treatment plan made for you. Hope It helps


All The Best


India Plastic Surgeon
4.9 out of 5 stars 132 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.